# SDR CA980406020

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057870
- Condition: Malfunctioned
- Location: Engine
- Component: Bendix, 23057870
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MAKING BEEP ADJUSTMENTS TO GOVERNOR, ESPECIALLY AT HIGHER POWER DEMANDS, GOVENOR WILL HUNT FOR TWO OSCILLATIONS AND THEN OVERSPEED.  BLUE GREASE FOUND AT SEAL DRAIN.
